# SDR CA120320002

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 24,492 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010591
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 24,722 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT WARNING LIGHT ADVISE PILOT OF AN NR 1 HYDRAULIC SYS FLUID LOSS FOLLOWING A LOSS OF NR 1 HYDRAULIC SYSTEM PRESSURE.  PILOTS FOLLOWED THE EMERGENCY LANDING PROCEDURES WITH NO FURTHER INCIDENT. MAINTENANCE AT AIRPORT FOUND, FOLLOWING INVESTIGATION, THAT AN HYDRAULIC LINE, THAT FEED THE INBD SPOILER, HAVE CHAFED ON A BLEED DUCT CAUSING A PIN HOLE.  SUSPECT THAT LINE AN/OR DUCT WERE 
MIS-ALIGNED.  LINE REPLACED, HYDRAULIC SYSTEM NR 1 SERVICED.  EDP REPLACED IAW AMM DUE TO RUN DRY FOR MORE THAN 15 MINUTES AND NR 1 HYD SYSTEM FILTERS REPLACED, ACFT BACK SERVICEABLE.
